×

Found 50 Documents (Results 1–50)

100
MathJax

Solution of the Dirichlet problem for the Poisson equation in a domain bounded by a polygon with a rounded corner. (English. Russian original) Zbl 0793.35022

Sov. Math., Dokl. 39, No. 3, 606-609 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 6, 1294-1297 (1989).
MSC:  35J05 35J25 35C20
PDF BibTeX XML Cite

On differentiability-smoothness properties of functions in the space \(W^{\ell}H^{\omega}_{p,r}(S^ n)\) on the sphere. (English. Russian original) Zbl 0724.46037

Sov. Math., Dokl. 39, No. 3, 455-459 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 1, 46-51 (1989).
MSC:  46E35 26B05
PDF BibTeX XML Cite

Construction of quasivalues for weakly well-posed problems. (English. Russian original) Zbl 0723.47009

Sov. Math., Dokl. 39, No. 3, 514-518 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 530-535 (1989).
PDF BibTeX XML Cite

On the existence of stable initial manifolds for systems of nonlinear functional-differential equations. (English. Russian original) Zbl 0713.34078

Sov. Math., Dokl. 39, No. 3, 519-523 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 535-540 (1989).
Reviewer: R.G.Koplatadze
MSC:  34K25 34K20
PDF BibTeX XML Cite

The method of infinite-dimensional normalization in the study of selfoscillatory solutions of a class of singularly perturbed boundary value problems. (English. Russian original) Zbl 0711.35011

Sov. Math., Dokl. 39, No. 3, 573-577 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 5, 1041-1045 (1989).
Reviewer: P.Szilagyi
MSC:  35B25 35K60 35B05
PDF BibTeX XML Cite

Classification of del Pezzo surfaces with log-terminal singularities of index \(\leq 2\), and involutions on K3 surfaces. (English. Russian original) Zbl 0705.14038

Sov. Math., Dokl. 39, No. 3, 507-511 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 525-528 (1989).
Reviewer: F.L.Zak
PDF BibTeX XML Cite

Asymptotic behavior of best approximations of individual functions in the classes \(W^ rH_{\omega}\) in the \(L_ p\)-metric. (English. Russian original) Zbl 0704.41017

Sov. Math., Dokl. 39, No. 3, 541-544 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 4, 777-781 (1989).
Reviewer: D.Khavinson
PDF BibTeX XML Cite

On complicated periodic solutions of a system of differential-difference equations with small diffusion. (English. Russian original) Zbl 0702.34062

Sov. Math., Dokl. 39, No. 3, 442-445 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 1, 35-38 (1989).
Reviewer: V.Lakshmikantham
MSC:  34K20 34C25
PDF BibTeX XML Cite

A minimax regularizing algorithm for solving an equation of convolution type. (English. Russian original) Zbl 0697.45001

Sov. Math., Dokl. 39, No. 3, 588-591 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 5, 1055-1058 (1989).
Reviewer: R.Duduchava
MSC:  45E10 45L05 65R20
PDF BibTeX XML Cite

Analysis of the stability of finite-difference schemes using symbolic computations and optimization methods. (English. Russian original) Zbl 0695.65061

Sov. Math., Dokl. 39, No. 3, 564-568 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 5, 1033-1037 (1989).
Reviewer: Z.Dostal
MSC:  65M12 68W30
PDF BibTeX XML Cite

On the solution of boundary value problems of Riemann type for polyanalytic functions in the case of multiply connected domains. (English. Russian original) Zbl 0692.30039

Sov. Math., Dokl. 39, No. 3, 449-454 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 1, 41-46 (1989).
Reviewer: M.Kracht
MSC:  30G20 30E25 31A30
PDF BibTeX XML Cite

On the sharpness of the inequalities of Novikov type in the case \(\pi _ 1(M)=Z^ m\) for Morse forms whose cohomology classes are in general position. (English. Russian original) Zbl 0691.57013

Sov. Math., Dokl. 39, No. 3, 528-532 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 544-548 (1989).
Reviewer: N.Papaghiuc
PDF BibTeX XML Cite

On unique solvability of an inverse problem for a parabolic equation. (English. Russian original) Zbl 0691.45013

Sov. Math., Dokl. 39, No. 3, 601-605 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 6, 1289-1293 (1989).
Reviewer: S.Aizicovici
MSC:  45K05 35R30 35K10
PDF BibTeX XML Cite

A mixing attractor in relaxation systems. (English. Russian original) Zbl 0691.34035

Sov. Math., Dokl. 39, No. 3, 446-448 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 1, 38-40 (1989).
Reviewer: Tianhong Wu
PDF BibTeX XML Cite

Regularization of Volterra operator equations of the first kind with boundedly Lipschitz-continuous kernel. (English. Russian original) Zbl 0688.45003

Sov. Math., Dokl. 39, No. 3, 549-552 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 4, 785-788 (1989).
Reviewer: G.Gripenberg
MSC:  45D05 45L05
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification